Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On thyroxine. Why do I have missed heart beats? Do I have jaundice symptoms?

Hi Sir I am on thyroxine 125. 6 months back I had missing heart beats for which I am taking Nodon 2.5. I went for basic metabolic profile and all values except related to Liver are normal. I have elevated bilrubin, SGPT , SGOT and GGT with following values: BILIRUBIN -DIRECT PHOTOMETRY 0.38 mg/dl BILIRUBIN - TOTAL PHOTOMETRY 2.1 mg/dl BILIRUBIN (INDIRECT) CALCULATED 1.72 mg/dl ASPARTATE AMINOTRANSFERASE (SGOT ) PHOTOMETRY 75.5 U/l ALANINE TRANSAMINASE (SGPT) PHOTOMETRY 171.7 U/l ALKALINE PHOSPHATASE PHOTOMETRY 81.2 U/l GAMMA GLUTAMYL TRANSFERASE (GGT) PHOTOMETRY 81.4 U/l PROTEIN - TOTAL PHOTOMETRY 6.77 gm/dl ALBUMIN - SERUM PHOTOMETRY 4.42 gm/dl SERUM ALBUMIN/GLOBULIN RATIO CALCULATED 1.88 Ratio My doc has told me nothing to worry and suggested me Udiliv 300 for 1.5 months. Also I don t have any jaundice symptom. Can you please suggest me is this correct diagnosis? Thanks Gagan YYYY@YYYY +91-0000 Or shall I go for furthe
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi ,

Welcome to HCM

You are suffering from hypothyroidism,along with ? High BP and irregular heart beat,

your Liver functions are mildly derranged and it possible to have fatty liver changes if you are overweight or taking alcohol, if no alcohol NASH you can get a Ultrasonography to know the state of liver.

Take care of diet do not consume alcohol as GGT is also little raised.

Udiliv will help to heal liver and reduce fatty changes.

Reduce weight if Obese if not then also take up walking 3 to 4 km /day

Take care of health

Good luck to you

Please keep informed about progress.

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor